I am so desperate to get off medications. Period.

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Captain Davy
New Member


Date Joined Jun 2017
Total Posts : 4
   Posted 9/11/2017 6:13 PM (GMT -7)   
Hi. I'm sure this'll raise a lot of eyebrows and reel in a lot of views. Before you say anything, please don't give me the whole "talk to your psychiatrist before you make any significant changes in your medication" spiel. Believe me, I know.

So, I'm really kind of too heartbroken to get into my entire history and I apologize if I'm lacking etiquette or coming off as un-friendly.

Pretty much, I've been on Depakote for ten months now (about). My 21st birthday is coming up on the 17th but I can't enjoy it. This Depakote makes it physically impossible for me to feel happiness or joy. On top of that, I'm on a supplemental regime. Don't get me wrong, I love the supplements. In fact, that's the only thing I want to be on. Especially Lithium Orotate, which I've put many hours and days and weeks worth of research and have found that it should be very effective in treating bipolar. There are a good number of psychiatrists who approve of them and there have been several studies yielding positive results. But for reasons I'm still not totally clear on why, my psychiatrist(s) wants me on 250 mg Depakote. I'm back home away from Irma for a couple of days, and the one I went to today says "she didn't think the lithium rotate would be enough". Which doesn't make sense to me, because that's what I was put on after my first and only manic episode. The only reason I'm on this Depakote now is because it was thought that I had a manic episode back in October 2016, but recently me and my other psychiatrist have found out that it was actually over hydration.

I'm just so sick of feeling this way. For ten months, I've felt so empty. Not feeling joy about or anything or while I'm around anyone. I can't love, I can't feel the warmth of a hug, the joy of a conversation, the excitement or spontaneously of a joke, nothing. Man was not meant to live this way. Medications are not an answer. You don't take your car to a mechanic in hopes of fixing its radiator, only for to have the radiator taped up and to have A/C, key marks, and gas tank problems. That's not a fix. That's not a solution. And it is not acceptable.

I've just had my limit with this. One way or another, I'm getting off this. Both of my psychiatrists have recommended Vraylar, but I'm skeptical and hesitant. Apparently, it is not known how the medication works. With Depakote, I at least understand the brain chemistry and it makes sense to me. But I don't know what Vraylar will do to me. Both are listed as safe according to my neurotransmitter testing, but that doesn't necessarily mean satisfactory. I feel like its either this or some way, somehow I try to take matters into my own hands. Only problem is that it is required by my school to stay on medication.

I don't know what to do. I'm tired of being behind a glass wall and I'm tired of being surrounded by people and still feeling so alone. What do I do?

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 19920
   Posted 9/16/2017 1:25 AM (GMT -7)   
hi, lithium orate, useless. not feeling joy and love, that is sounding more like anhendonia. not sure of the spelling. the depo not for you, and just maybe you have been missed diagnosed. hope this helps. ps the right med will sort you out, as will the right shrink. both go hand in hand. enough said......ht.

Tim Tam
Veteran Member


Date Joined May 2016
Total Posts : 1083
   Posted 9/17/2017 1:51 PM (GMT -7)   
Well, you talk about “I'm tired of being behind a glass wall and I'm tired of being surrounded by people and still feeling so alone. What do I do?”

You didn’t mention your diagnosis. Do you know what it is? It seems like you think it’s bipolar, is that what it is?

Drugs.com says, “Depakote (divalproex sodium) affects chemicals in the body that may be involved in causing seizures.

“Depakote is also used to treat manic episodes related to bipolar disorder (manic depression), and to prevent migraine headaches.”

The net says: “Is lithium orotate (LiOr) a natural bipolar cure or a dangerous form of self medication? Unfortunately it appears it may be both.

“LiOr is suggested as a cure for the symptoms of both bipolar depression and bipolar mania.

“This form of natural lithium is also popular for curing anxiety and panic attacks. Reliable information on LiOr is hard to find!
“My (the net) research suggests LiOr may be worth trying for Bipolar Type II or panic disorder but first we must check the facts.”

The net said, “Vraylar (cariprazine) is an antipsychotic medication that affects chemicals in the brain.

“Vraylar is used to treat schizophrenia.

“Vraylar is also used to treat manic or mixed episodes in people with bipolar disorder type I.”
-----------------------

I (Tim Tam) was given an anti-psychotic, Stelizine, and I have bipolar, but I’m not sure at all the psychiatrist knew what my condition was.

Anyway, the Stelizine (sp?) was awful, in that it took my feelings away from me. I was very angry at the time of my outbreak (mania?), so I’ll assume what they were doing was trying to take away my anger.

And the Stelizine took away my anger, and it also took away any good feelings I might have had. I had no emotions at all.

Which sounds like what you’re going through when you say, ““I'm tired of being behind a glass wall and I'm tired of being surrounded by people and still feeling so alone.”

You say, “The only reason I'm on this Depakote now is because it was thought that I had a manic episode back in October 2016, but recently me and my other psychiatrist have found out that it was actually over hydration.”

So, did you have a manic episode?

So again, what is your diagnosis?

One web site noted:

“Here are ten questions your doctor needs answered in order to make a diagnosis:

1. Are you motivated or anxious more than usual?
2. Do you have a lot of excess energy?
3. How are your sleeping patterns – increased or decreased?
4. Are you irritated or agitated?
5. Are you blue or in a funk; do you feel depressed?
6. Do you gain pleasure from your activities?
7. Are you experiencing behavioral changes?
8. Have you had any recent conflicts that are out of the ordinary?
9. Has your appetite changed?
10. Are you drinking alcohol more than usual?
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, November 21, 2017 4:37 AM (GMT -7)
There are a total of 2,896,125 posts in 317,872 threads.
View Active Threads


Who's Online
This forum has 157468 registered members. Please welcome our newest member, veenit6.
291 Guest(s), 5 Registered Member(s) are currently online.  Details
RedLabel, getting by, Pratoman, dbwilco, halbert


About Us | Advertise | Donate
Newsletter | Privacy Policy & Disclaimer
Follow HealingWell.com on Facebook Follow HealingWell.com on Twitter Follow HealingWell.com on Pinterest
©1996-2017 HealingWell.com LLC  All Rights Reserved.